| Catalog Number |
103-1003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 5 weeks due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 5 weeks after the primary surgery, which occurred on (b)(4) 2024.No fall or other trauma reported.Revision occurred due to a dislocation of unknown cause.36 mm + 3 humeral stability cup explanted and replaced with a 36 mm + 9 humeral stability cup.